# SDR UF6A980410

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362634
- Condition: Inoperative
- Location: Cabin
- Part time: 13,305 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FOUND EMERGENCY LIGHT STRIP INOP AT ROW 16 CD.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT STRIP.  (M)
